Jump to content
helplinedonate
AB259

Siminet and amilodopine

Recommended Posts

Hello 😊

My mom is on 25/100 carbidopa levodopa and 2.5 mg of amilodopine. How long inbetween the carbidopa and amilodopine should I wait ?

Do both cause low blood pressure ?

thank you as always !

 

Share this post


Link to post
Share on other sites

AB,

Yes, both of these medications can cause a decrease in blood pressure but when taken together they can have an additive effect (1+1=3). The patient may experience lightheadedness, dizziness, headache, fainting, and possible changes in heart rate or pulse.

This usually happens when a patient first begins therapy, there is a dosage increase in one or both medications, or if one or both of the medications is reintroduced into a drug regime. If the medications are separated by at least 2 hours, the incidence and severity is decreased. If the blood pressure and/or the symptoms of the lowered blood pressure continue after the medications are separated by at least 2 hours, a change in medication may be warranted. This should be brought to the attention of the doctor.

I hope this helps and please keep me posted.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×